# SDR UIEA2019072904888

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 81,677 hours, 23,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TE PNL. FWD EDGE BULGING, JUST FWD OF I/B END OF O/B AILERON. ( REMOVED CORROSION, REPAIRED, AND RESTORED PROTECTIVE FINISHES AT LT WING UPPER SURFACE PANEL. FWD OF O/B AIL I/B SIDE ON TE SKIN IAW FAS EA 19023 REV. 1R.  )
